# SDR SIMA20180619001

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 33,423 hours, 29,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13396
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT FLOOR PANEL INOP. REMOVED AND INSTALLED NR 4 CHARGE AND BATTERY,  IAW EMERGENCY LIGHTING SYSTEM POWER SUPPLIES WORKCARD 33-700-19, OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 83000
